Previous |  Up |  Next


Title: Hulls of mixed modules with finite quotient $p$-rank (English)
Author: Mutzbauer, Otto
Author: Toubassi, Elias
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 49
Issue: 1
Year: 1999
Pages: 213-224
Category: math
MSC: 13C13
MSC: 13F30
MSC: 20K21
idZBL: Zbl 0953.13010
idMR: MR1691055
Date available: 2009-09-24T10:21:38Z
Last updated: 2020-07-03
Stable URL:
Reference: [benabdallah-honda] K. Benabdallah and K. Honda: Straight bases of abelian $p$-groups.Abelian Group Theory, Proceedings, Honolulu (1982/83), Lecture Notes 1006, pp. 556–561. MR 0722647
Reference: [fuchs] L. Fuchs: Infinite Abelian Groups I+II.Academic Press, 1970, 1973.
Reference: [mutzbauer-toubassi] O. Mutzbauer and E. Toubassi: A splitting criterion for a class of mixed modules.Rocky Mountain J. Math. 24 (1994), 1533–1543. MR 1322245, 10.1216/rmjm/1181072355


Files Size Format View
CzechMathJ_49-1999-1_20.pdf 360.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo